| Catalog Number |
PTAX4-14-170-2.5-12 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/03/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that during the angioplasty procedure, when the low profile balloon catheter was inflated, the balloon ruptured.The balloon was retrieved from the body and it was noted that there was a leakage of contrast media from the balloon material.There were no patient injuries or additional procedures reported and another device was used to continue the procedure.